# SDR ASAA2018010423082

- Difficulty date: January 4, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,434 hours, 10,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: 91238071
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 390 AUTOPILOT A, DISENGAGED IN FLIGHT.  NEITHER A OR B WOULD ENGAGE AFTER ABOUT ONE MINUTE.  ACFT GROUNDED.  DFCS FFR LEG 1 HAS MESSAGE 22-11208 LOGGED SEVEN TIMES ON CHANNEL A ONLY.  IAW FIM 22-13 TASK 818, REMOVED AND REPLACED MAIN ELECTRIC STAB TRIM RELAY R64. ACCESS PANEL LEAKED CHECK OK.  DFCS FAULT MESSAGE LRU TESTED GOOD. DFCS BITE LIBRARY SPEED, STAB TRIM 32> TEST PASSED.   ACCOMPLISHED DFCS LIBRARY TEST IAW AMM 22-11-00-740-806, DFCS LAND VERIFY TEST (GP 49) IAW AMM 22-11-00 & HGS TEST  IAW SMM 34-36-00, OPS CHECKED NORMAL.
